# SDR UALA2011102405749

- Difficulty date: October 21, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 82,188 hours, 13,205 cycles
- Engine: Pwa PW4060
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amu
- Part number: 285T0001210
- Part serial: 148
- Condition: Faulty
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S & FIRST OFFICER'S INTERPHONE HAS STATIC.  FOUND NOSE GEAR INTERPHONE JACK BAD.  FOUND NOSE GEAR JACK OKAY.  REPLACED AMU.
